| Model Number |
ARTHREX AR-600,HANDPIECE |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 10/9/2023, it was reported by a distributor via (b)(4) that an ar-600 arthrex ar-600, handpiece was overheating and will not turn on.The case was completed successfully with another ar-600 arthrex ar-600, handpiece.This was discovered during a lca procedure on (b)(6) 2023, with no reported patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
An oem notification was sent to the supplier on 10/17/2023.At the time of the investigation assessment, no information has been provided to arthrex product surveillance that would allow an investigation into the allegation to be conducted.Should additional information be provided, the complaint record will be reopened and reassessed.The reported allegation within this record will be trended as a part of the arthrex product quality complaint trending process.